Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Have lung cancer. Taking Tyrokinin and Econorm. Have cough. What to do?

Hello Doctor My mother is a patient of lung cancer and after radio and chemotherapy she is taking Tyrokinin 100mg OD with Econorm sachet BD. Since last one month she has developed acute cough . Although two antibiotics have been tried but without any improvement. Please suggest what to do ??? Regards Shambhu YYYY@YYYY
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Surgical 's  Response
Ruptured Tumour area will require antiseptic dressings which can be done at home. You can learn the same from your doctor/ Surgeon
Answered: Sun, 13 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor